Does anyone know if valium and amoxicillin interact with each other? I ask only because I freak out anytime I take medications and a valium may help me stop doing that as I am having to take amoxicillin right now for a tooth abscess.
Doesn't seem to be on the list. Here is a list found on some medical site with forms of medication it does interact with -
Do not take this medicine with any of the following medications:
•quinolone antibiotics like gatifloxacin, grepafloxacin, sparfloxacin
•some heart medicines like amiodarone, bepridil, dofetilide, droperidol, flecainide, ibutiline, procainamide, quinidine, sotalol
•some medicines for cholesterol like cerivastatin, lovastatin, simvastatin
•medicines for depression, sleep, or psychotic disturbances
•red yeast rice
This medicine may also interact with the following medications:
•female hormones, like estrogens or progestins and birth control pills
•some medicines for HIV-infection or AIDS
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.